Notes on characterization of paracompact frames

Aleš Pultr; Josef Úlehla

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 2, page 377-384
  • ISSN: 0010-2628

How to cite

top

Pultr, Aleš, and Úlehla, Josef. "Notes on characterization of paracompact frames." Commentationes Mathematicae Universitatis Carolinae 030.2 (1989): 377-384. <http://eudml.org/doc/17748>.

@article{Pultr1989,
author = {Pultr, Aleš, Úlehla, Josef},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {paracompact frames; paracompactness; general localic setting; full normality; -local finiteness; existence of locally finite quasirefinements; -discrete refinements},
language = {eng},
number = {2},
pages = {377-384},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Notes on characterization of paracompact frames},
url = {http://eudml.org/doc/17748},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Pultr, Aleš
AU - Úlehla, Josef
TI - Notes on characterization of paracompact frames
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 2
SP - 377
EP - 384
LA - eng
KW - paracompact frames; paracompactness; general localic setting; full normality; -local finiteness; existence of locally finite quasirefinements; -discrete refinements
UR - http://eudml.org/doc/17748
ER -

References

top
  1. Dowker C. H., Strauss D., Paracompact frames and closed maps, Sympos. Math. 16 (1975), 93-116. (1975) Zbl0324.54015MR0410663
  2. Dowker C. H., Strauss D., Sums in the category of frames, Houston J. Math. 3 (1977), 7-15. (1977) Zbl0341.54001MR0442900
  3. Isbell J. R., Atomless parts of spaces, Math. Scand. 31 (1972), 5-32. (1972) Zbl0246.54028MR0358725
  4. Johnstone P. T., Stone Spaces, Cambridge Univ. Press, Cambridge, 1982. (1982) Zbl0499.54001MR0698074
  5. Kelley J. L., General Topology, The University Series in Higher Mathematics, Van Nostrand, 1955. (1955) Zbl0066.16604MR0070144
  6. Kříž I., Pultr A., Systems of covers of frames and resulting subframes, Proc. 14th Winter School, Suppl. ai Rend. del Circ. Mat. diPalermo, Ser.II - No 14 (1987), 353-364. (1987) Zbl0635.54001MR0920868
  7. Pultr A., Pointless uniformities I. Complete regularity, Comment. Math. Univ. Carolinae 25 (1984), 91-104. (1984) Zbl0543.54023MR0749118
  8. Sun Shu-Hao, On paracompact locales and metric locales, Comment. Math. Univ. Carolinae 30 (1989), 101-107. (1989) Zbl0668.06009MR0995708

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.